Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on counterexamples in strong unique continuation problems

Author: Thomas H. Wolff
Journal: Proc. Amer. Math. Soc. 114 (1992), 351-356
MSC: Primary 35B60; Secondary 35J05
MathSciNet review: 1014648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are smooth functions on $ {\mathbb{R}^d}$ vanishing to infinite order at a point and satisfying the differential inequality $ \vert\Delta u\vert \leq V\vert u\vert$ with $ V \in $ weak $ {L^{d/2}}$, and with $ V \in {L^1}$ if $ d = 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B60, 35J05

Retrieve articles in all journals with MSC: 35B60, 35J05

Additional Information

PII: S 0002-9939(1992)1014648-2
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia